# SDR AALA201707199018

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 16,876 hours, 6,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LEFT SIDE AFT GALLEY AREAS  EMERGENCY LIGHT ASSY.  EXIT LENS COVER CRACKED - LIGHT TEST AND WORK OK.  REMOVED AND REPLACED LENS ON EMERGENCY LIGHT ASSY.  AFT  GALLEY LEFT SIDE AS REQUIRED. OPS CHECK OK IAW AMM  33-51-01, OK FOR SERVICE.
